# SDR YENA2020101200483

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 15,967 hours, 3,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 416, SFO-JFK.  UPON WEEKLY INSPECTION FOUND EMERGENCY CEILING LIGHT INOPERABLE IN ROW 6.  RELAMPED EMERGENCY CEILING LIGHT IN ROW 6, IAW AMM 33-51-11.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
